Alert archive / Alabama / Flash Flood Warnings in 2006

Flash Flood Warning 27, NWS Birmingham, AL

November 15, 20065 counties in Alabama

NWS Birmingham, AL issued this flash flood warning at Nov 15, 2006, 10:20 AM CST for 5 counties in Alabama. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2006, 10:20 AM CST (16:20 UTC)
Expired
Nov 15, 2006, 1:15 PM CST
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

Counties Autauga County, AL, Dallas County, AL, Hale County, AL, Marengo County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 95 km from the middle of the area, began a volume at 16:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 15, 11:30 AM CSTFLASH FLOODSelma, ALWATER AVENUE NEAR PLANT STREET CLOSED DUE TO FLOODING FROM HEAVY RAINFALL.
Nov 15, 12:45 PM CSTFLASH FLOOD8 E Billingsley, AL5.5 INCHES OF RAIN REPORTED IN WHITE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 70 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 4.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2006-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2006-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
696 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KBMX 151622
FFWBMX
ALC001-047-065-091-105-151915-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1020 AM CST WED NOV 15 2006

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  AUTAUGA COUNTY IN CENTRAL ALABAMA
  THIS INCLUDES THE CITY OF PRATTVILLE
  PERRY COUNTY IN CENTRAL ALABAMA
  THIS INCLUDES THE CITY OF MARION
  NORTHERN DALLAS COUNTY IN SOUTH CENTRAL ALABAMA
  THIS INCLUDES THE CITIES OF...SELMA...PAUL GRIST STATE PARK
  MARENGO COUNTY IN SOUTHWEST ALABAMA
  THIS INCLUDES THE CITIES OF...LINDEN...CHICKASAW STATE PARK
  SOUTHEASTERN HALE COUNTY IN WEST CENTRAL ALABAMA

* UNTIL 115 PM CST

* AT 1016 AM CST...HEAVY RAIN WAS SPREADING NORTHEAST ACROSS THE 
AREA.  RAINFALL OF 3 TO 5 INCHES HAS ALREADY FALLEN OVERNIGHT AND 
THIS MORNING...AND AN ADDITIONAL 1 TO 2 INCHES OF RAIN WILL OCCUR 
THROUGH 1 PM.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  UNIONTOWN...THOMASTON...SWEET WATER...PROVIDENCE...OLD SPRING
  HILL...OCTAGON...NANAFALIA...MYRTLEWOOD...MILLER...JEFFERSON...HALF
  ACRE...FAUNSDALE...DAYTON...MARION JUNCTION...JONES AND HEIBERGER

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.

LAT...LON 3200 8802 3232 8749 3241 8681 3245 8646
      3269 8643 3261 8692 3282 8715 3245 8794

$$
3 follow-up statements
000 
WGUS74 KBMX 151803
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1158 AM CST WED NOV 15 2006

ALC065-151808-
HALE AL-
1158 AM CST WED NOV 15 2006

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HALE COUNTY...

LAT...LON 3200 8802 3205 8772 3232 8749 3223 8730
      3220 8695 3241 8681 3245 8646 3269 8643
      3261 8702 3280 8706 3281 8739 3246 8750
      3245 8794

$$

ALC001-047-091-105-151915-
MARENGO AL-DALLAS AL-AUTAUGA AL-PERRY AL-
1202 PM CST WED NOV 15 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CST FOR 
PERRY...AUTAUGA...NORTHERN DALLAS AND MARENGO COUNTIES...

AT 1200 PM CST...HEAVY RAINFALL CONTINUED TO SPREAD ACROSS THE AREA 
AND ADDITIONAL RAINFALL OF ONE TO TWO INCHES CAN BE EXPECTED THROUGH 
1 PM.  THIS RAIN WILL BE FALLING ON AREAS THAT HAVE ALREADY RECEIVED 
2 TO 4 INCHES OF RAIN THIS MORNING...WITH LOCALIZED AMOUNTS OF 4 TO 
6 INCHES.  THIS WILL CONTINUE TO PRODUCE FLASH FLOODING...ESPECIALLY 
ALONG SMALL CREEKS AND STREAMS AND LOW LYING FLOOD PRONE AREAS. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARION...PAUL
GRIST STATE PARK...JONES AND HEIBERGER

LAT...LON 3200 8802 3205 8772 3232 8749 3223 8730
      3220 8695 3241 8681 3245 8646 3269 8643
      3261 8702 3280 8706 3281 8739 3246 8750
      3245 8794

$$
000 
WGUS74 KBMX 151804 CCA
FFSBMX

FLASH FLOOD STATEMENT...CORRECTED 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1158 AM CST WED NOV 15 2006


ALC001-047-091-105-151915-
MARENGO AL-DALLAS AL-AUTAUGA AL-PERRY AL-
1202 PM CST WED NOV 15 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CST FOR 
PERRY...AUTAUGA...NORTHERN DALLAS AND MARENGO COUNTIES...

AT 1200 PM CST...HEAVY RAINFALL CONTINUED TO SPREAD ACROSS THE AREA 
AND ADDITIONAL RAINFALL OF ONE TO TWO INCHES CAN BE EXPECTED THROUGH 
1 PM.  THIS RAIN WILL BE FALLING ON AREAS THAT HAVE ALREADY RECEIVED 
2 TO 4 INCHES OF RAIN THIS MORNING...WITH LOCALIZED AMOUNTS OF 4 TO 
6 INCHES.  THIS WILL CONTINUE TO PRODUCE FLASH FLOODING...ESPECIALLY 
ALONG SMALL CREEKS AND STREAMS AND LOW LYING FLOOD PRONE AREAS. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARION...PAUL
GRIST STATE PARK...JONES AND HEIBERGER

LAT...LON 3200 8802 3205 8772 3232 8749 3223 8730
      3220 8695 3241 8681 3245 8646 3269 8643
      3261 8702 3280 8706 3281 8739 3246 8750
      3245 8794

$$
000 
WGUS74 KBMX 151926
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
124 PM CST WED NOV 15 2006

ALC001-047-091-105-151934-
MARENGO AL-DALLAS AL-AUTAUGA AL-PERRY AL-
124 PM CST WED NOV 15 2006

...THE FLASH FLOOD WARNING HAS EXPIRED FOR PERRY...AUTAUGA...DALLAS
AND MARENGO COUNTIES...

THE HEAVY RAIN FROM EARLIER TODAY HAS MOVED OUT OF THE AREA.  LIGHT 
TO MODERATE RAIN WILL CONTINUE FOR THE NEXT COUPLE OF HOURS AND WILL
DIMINISH AFTER THAT TIME.

LAT...LON 3200 8802 3205 8772 3232 8749 3223 8730
      3220 8695 3241 8681 3245 8646 3269 8643
      3261 8702 3280 8706 3281 8739 3246 8750
      3245 8794

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Nov 15, 6:44 AM CST, 3 hours 36 minutes earlier.

Area forecast discussion, Nov 15, 6:44 AM CST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
644 AM CST WED NOV 15 2006

.UPDATE...WEATHER AND AVIATION DISCUSSION.

&&

.UPDATE...

GOING TO CHANGE MY TUNE A LITTLE. WARM FRONT HAS ALREADY MOVED
INTO THE SOUTHWESTERN CWA WITH THOSE MAGICAL DEWPOINTS. ALSO OF
NOTE IS THE SQUALL-LINE FILLING IN NICELY WITH A HUGE DRY SLOT
PUSHING IT. FOR THE LINE...ITS HAULING. NEED TO ADJUST ARRIVAL
TIMES SOME. THINKING THE STATE LINE BETWEEN 9 AND 10 AM...I-65
CORRIDOR AROUND NOON...AND EAST AL BY 2 TO 3 PM. ALSO HAD TO
ADJUST THE THREAT AREA. WILL INCLUDE ENTIRE CWA EXCEPT
ETOWAH...CALHOUN...CHEROKEE...AND CLEBURNE FOR TORNADO THREAT. FEEL
THE MAGIC LINE WILL NOT REACH THESE COUNTIES.

&&

.PREVIOUS...

HELLO WEATHER FANS. THE STARS ARE ALIGNING FOR TODAYS EVENT. DEEP SFC
LOW THAT DEVELOPED IN RESPONSE TO THE POWERFUL UPPER-LEVEL LOW IS
QUICKLY MOVING EASTWARD...NOW INTO SOUTHWESTERN AR. CONVECTION IS
NOW BEGINNING TO BUILD JUST AHEAD OF THE ACTUAL FRONT ACROSS
AROUND SHV. ALSO SEE CONVECTION BUILDING IN CENTRAL AR ON THE
NORTHERN TRIPLE POINT. NOTE I SAID NORTHERN. I THINK THIS IS MORE
OF A MODIFIED AIRMASS/SFC TROF. THE BONAFIED WARM FRONT IS INTO
SOUTHERN AR/MS AND A LITTLE BIT OF SOUTHWESTERN AL. THE BIG PUSH
HAS BEGUN FROM THE SOUTH. FOR US THERE IS ONGOING ELEVATED
CONVECTION AND WERE WATCHING THE FRONT.

NOW FOR TODAY. GOING TO SET THE MAGIC REALIZED SFC BASED
INSTABILITY TODAY ON DEWPOINTS. DRUM-ROLL PLEASE...63 TO 65
DEWPOINTS SHOULD DO THE TRICK. WITH THAT IN MIND...TODAYS
FORECASTED MAGIC LINE REMAINS ROUGHLY ALONG AND SOUTH OF THE I-20
CORRIDOR. OF COURSE WE COULD SEE SOME STUFF NORTH OF THIS
LINE. PARDON THE INTERRUPTION...SPC JUST ISSUED THE FIRST TORNADO
WATCH OF THE DAY FOR US. CHECK THE USUAL OUTLETS. BACK TO THE
STORY...EXPECTING TWO ROUNDS TODAY ACROSS OUR SOUTHERN ZONES...
THIS MORNINGS AND THEN WITH THE FRONT. FOR THE FRONT...ITS
HAULING. GOT IT TIMED FOR WESTERN AL AT AROUND 1130 AM...I-65 CORRIDOR
AROUND 200 PM...AND EASTERN AROUND 500 PM. ALL TALK OF DAMAGING
WINDS...HAIL...AND ISOLATED TORNADOES ARE STILL ON THE TABLE.

AFTER THE FRONT THERE WILL BE PLENTY OF WRAP AROUND MOISTURE TO
DEAL WITH...PROBABLY THROUGH FRIDAY MORNING. KEPT LIGHT
RAIN/DRIZZLE IN. SHOULD FINALLY CLEAR OUT TOTALLY BY MID-DAY
FRIDAY SETTING US UP FOR A NICE SEASONAL WEEKEND. WILL SEE ANOTHER
WEAK REINFORCING COLD FRONT ON MONDAY.

THANKS TO THE SURROUNDING OFFICES FOR THE MORNING COORDINATION.

JONES/90

&&

.AVIATION...DISCUSSION FOR 12Z TAFS.

MVFR TO IFR CONDITIONS WILL CONTINUE FOR MUCH OF THE DAY ACROSS CENTRAL
ALABAMA WITH CEILINGS MAINLY BETWEEN 600 TO 1500 FEET. FIRST ROUND
OF SHOWERS AND THUNDERSTORMS WILL CONTINUE AT ALL TAF LOCATIONS
THROUGH THE MORNING HOURS. MAIN LINE OF THUNDERSTORMS WILL MOVE
ACROSS THE AREA THIS AFTERNOON LOWERING VISIBILITIES AND CEILINGS
FOR MUCH OF THE DAY...SUSTAINED SOUTHERLY WINDS OF 10 TO 20 KNOTS
WITH GUSTS AS HIGH AS 25 KNOTS CAN BE EXPECTED THIS MORNING AND
AFTERNOON. ONCE THE FRONT MOVES THROUGH THE AREA LATE THIS
AFTERNOON AND EVENING...WESTERLY WINDS WILL DEVELOP WITH GUSTS AS
HIGH AS 30 KNOTS POSSIBLE.

99

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&
Hazardous weather outlook, Nov 14, 8:25 PM CST, 13 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
825 PM CST TUE NOV 14 2006

ALZ011>015-017>050-160230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
825 PM CST TUE NOV 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ON WEDNESDAY...THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS
INCLUDING DAMAGING STRAIGHT LINE WINDS AND POSSIBLY A FEW TORNADOES.
A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A COLD
FRONT...AND ARRIVE IN WEST CENTRAL ALABAMA BY 8 AM. THIS
LINE OF THUNDERSTORMS IS EXPECTED TO REACH THE INTERSTATE 65 CORRIDOR
BETWEEN 10 AM AND 1 PM AND EXIT THE STATE BY 6 PM.  HOWEVER...
ISOLATED STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP AHEAD OF THE MAIN
LINE ASSOCIATED WITH THE COLD FRONT.

WHILE THERE IS SOME QUESTION AS TO HOW UNSTABLE THE AIRMASS WILL
BECOME OVER CENTRAL ALABAMA...SEVERE STORMS WITH WINDS NEAR 70 MPH
AND A FEW TORNADOES ARE POSSIBLE FROM 8 AM THROUGH 6 PM. AT THIS
TIME...THE BEST CHANCE FOR SEVERE STORMS WILL BE FOR AREAS SOUTH OF
A LINE FROM CARROLLTON TO BIRMINGHAM...TO HEFLIN.  HOWEVER...STRONG
TO SEVERE STORMS MAY ALSO BE POSSIBLE FARTHER TO THE NORTH.

IN ADDITION TO THE THREAT OF SEVERE STORMS...CONDITIONS WILL BECOME
BREEZY WEDNESDAY MORNING. SUSTAINED WIND SPEEDS OF 15 TO 25 MPH WILL
BE POSSIBLE WITH OCCASIONAL GUSTS UP TO 35 MPH.

HEAVY RAINFALL WILL ALSO BE A THREAT WITH THIS SYSTEM. RAINFALL
AMOUNTS OF 1 TO 2 INCHES WITH ISOLATED HIGHER AMOUNTS WILL BE
POSSIBLE. ALTHOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED AT THIS
TIME...LOCALIZED FLOODING MAY BECOME PROBLEMATIC DUE TO CLOGGED
DRAINAGE AREAS FROM FALLING LEAVES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
LIKELY BE NECESSARY ON WEDNESDAY.

12/SIRMON

In the hours before

Special weather statement, Nov 15, 9:11 AM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
911 AM CST WED NOV 15 2006

ALZ011>013-151615-
FAYETTE-LAMAR-MARION-
911 AM CST WED NOV 15 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FAYETTE...LAMAR AND MARION
COUNTIES UNTIL 1015 AM CST...

...TORNADO WATCH IN EFFECT UNTIL 4 PM...

...A LINE STRONG THUNDERSTORMS IS APPROACHING FROM THE WEST...

AT 909 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 18 MILES WEST OF BEXAR TO 29 MILES
SOUTHWEST OF MOLLOY...MOVING EAST AT 40 MPH. ISOLATED THUNDERSTORMS
WERE ALSO DEVELOPING OUT AHEAD OF THIS LINE.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
BEXAR...DETROIT...MOLLOY...WESTON...SULLIGENT...VERNON...HAMILTON AND
BEAVERTON THROUGH 1015 AM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER. NOW IS THE
TIME TO PREPARE FOR THE POSSIBILITY OF SEVERE WEATHER. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE IMMEDIATE ACTION TO
PROTECT YOURSELF IF WARNINGS ARE ISSUED FOR YOUR LOCATION.

JD/81
Special weather statement, Nov 15, 10:01 AM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1001 AM CST WED NOV 15 2006

ALZ022-151700-
PICKENS-
1001 AM CST WED NOV 15 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PICKENS COUNTY UNTIL 1100
AM CST...

...TORNADO WATCH IN EFFECT UNTIL 9 PM...

...A LINE STRONG THUNDERSTORMS IS APPROACHING FROM THE WEST...

AT 1000 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 8 MILES NORTH OF ETHELSVILLE TO 22 MILES
SOUTHWEST OF MEMPHIS...MOVING EAST AT 45 MPH. A SEVERE THUNDERSTORM
WARNING HAS BEEN ISSUED WITH THESE STORMS IN NOXUBEE AND LOWNDES
COUNTIES IN MISSISSIPPI.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
ETHELSVILLE...PICKENSVILLE...MEMPHIS...REFORM...PALMETTO...
COCHRANE...MCMULLEN AND CARROLLTON THROUGH 1100 AM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER. NOW IS THE
TIME TO PREPARE FOR THE POSSIBILITY OF SEVERE WEATHER. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE IMMEDIATE ACTION TO
PROTECT YOURSELF IF WARNINGS ARE ISSUED FOR YOUR LOCATION.

JD/81
Special weather statement, Nov 15, 10:07 AM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1007 AM CST WED NOV 15 2006

ALZ013>015-151700-
FAYETTE-WALKER-WINSTON-
1007 AM CST WED NOV 15 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FAYETTE...WALKER AND
WINSTON COUNTIES UNTIL 1100 AM CST...

...TORNADO WATCH IN EFFECT UNTIL 9 PM...

...A LINE STRONG THUNDERSTORMS IS APPROACHING FROM THE WEST...

AT 1004 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 18 MILES NORTHWEST OF NATURAL BRIDGE TO 8
MILES NORTHWEST OF BELK...MOVING EAST AT 40 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
WAYSIDE...BELK...GLEN ALLEN...FAYETTE...BAZEMORE...ELDRIDGE...NATURAL
BRIDGE AND LYNN THROUGH 1100 AM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER. NOW IS THE
TIME TO PREPARE FOR THE POSSIBILITY OF SEVERE WEATHER. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE IMMEDIATE ACTION TO
PROTECT YOURSELF IF WARNINGS ARE ISSUED FOR YOUR LOCATION.

JD/81
Local storm report, Nov 15, 10:19 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1019 AM CST WED NOV 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND DMG     1 S SULLIGENT           33.88N 88.13W
11/15/2006                   LAMAR              AL   EMERGENCY MNGR

            LARGE TREE DOWN BLOCKING THE ROAD JUST SOUTH OF
            SULLIGENT.

&&

DCW

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 4:07 AM CSTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more10 hr
Nov 15, 5:22 AM CSTTornado WarningBMXMarengo53 min
Nov 15, 9:34 AM CSTTornado WarningBMXLowndes26 min
Nov 15, 9:38 AM CSTSevere Thunderstorm WarningBMXLamar, Marion37 min
Nov 15, 9:53 AM CSTTornado WarningBMXMontgomery52 min
Nov 15, 10:13 AM CSTFlash Flood WarningBMXLowndes, Montgomery3 hr
Nov 15, 10:19 AM CSTSevere Thunderstorm WarningBMXWinston41 min
Nov 15, 10:22 AM CSTSevere Thunderstorm WarningBMXPickens38 min
Nov 15, 10:35 AM CSTTornado WarningBMXElmore40 min
Nov 15, 11:06 AM CSTTornado WarningBMXTallapoosa54 min
Nov 15, 11:09 AM CSTFlash Flood WarningBMXChambers, Clay, Coosa, Elmore, Lee, Macon and 2 more4 hr
Nov 15, 11:32 AM CSTTornado WarningBMXLee28 min
Nov 15, 11:40 AM CSTTornado WarningBMXChambers65 min
Nov 15, 11:57 AM CSTTornado WarningBMXRandolph63 min
Nov 15, 12:08 PM CSTTornado WarningBMXPike37 min
Nov 15, 12:29 PM CSTTornado WarningBMXBarbour61 min
Nov 15, 12:41 PM CSTTornado WarningBMXBullock37 min
Nov 15, 12:41 PM CSTTornado WarningBMXMacon34 min
Nov 15, 1:05 PM CSTTornado WarningBMXLee55 min
Nov 15, 1:12 PM CSTTornado WarningBMXRussell48 min
Nov 15, 1:14 PM CSTFlash Flood WarningBMXLowndes, Montgomery3 hr
Nov 15, 1:32 PM CSTTornado WarningBMXBarbour28 min
Nov 15, 3:18 PM CSTFlash Flood WarningBMXChambers, Lee, Macon, Tallapoosa3 hr

Nearby

Flash Flood Warnings in Alabama, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.